Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014

Hiv And Foot Rash

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

FOOT RASH

I found out I am HIV positive on July 9,2007 and was put on Atripla. It has been working great for me, but every since I have started taking it I have had rashes come and go on my feet and ancles. Some of them are open to where I have to put a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It is unlikely that the foot rash you describe is due directly to one of the medications in Atripla. You could have a fungal infection or some other condition in your feet. Sometimes those flare up after starting effective HIV medication (part of... Read more »

hiv meds and athlete's foot drug

I am hiv+ since 2009, and on hiv meds since 2011(azt+lamivudine+nivirapine).I have athelet's... Read more »

Peripheral Neuropathy and Rashes

I have had burning pain in the soles of my feet for a couple of months. More recently I have... Read more »
Articles
TheBodyPRO.com

Vicks Vaporub Works as Treatment for Foot Fungus in HIV-Infected Individuals, Study Finds

Vicks VapoRub may be a cheap, effective and safe topical treatment for foot fungus (also known as onychomycosis) among people living with HIV, according to results from a pilot study presented at ID Week 2012. Onychomycosis is common in both the... Read more »
San Francisco AIDS Foundation

HIV is the Only Cause of AIDS: The Potential for Journalism to Impact the Public Health

It seems that the so-called experts on AIDS have done a poor job of convincing the public that HIV is the sole and unequivocal cause of this dread disease. The case should be an easy one. After all, close to 40 million people worldwide are known to... Read more »
U.S. Centers for Disease Control and Prevention

AIDS Healthcare Foundation: Congress Puts Foot Down on Funding High-Priced AIDS Drugs

The US Congress has passed legislation that caps FY2013 AIDS Drug Assistance Program (ADAP) funding, prompting the AIDS Healthcare Foundation (AHF) to urge Gilead Sciences and other AIDS drug makers to lower ADAP HIV drug costs. AHF President... Read more »
U.S. Centers for Disease Control and Prevention

South African National Defense Force Puts Best Foot Forward in War on AIDS Pandemic

Since 2003, when Defense Minister Mosiuoa Lekota revealed that at least 23 percent of South African National Defense Force personnel were HIV-positive, the Military Health Service (MHS) has made sure all infected SANDF staff have antiretroviral... Read more »
Connect With Others

Accutane or HIV rash?

Posted by Anonymous, 2 Replies
WHat is the HIV rash like? Dr. Bob said "papular eruption". My rash is above, on, and below my armpits. It is just red and raised skin. It itches, but I keep hydrocortizone on it, and it helps. DO I HAVE HIV? Read more »

Rashes, rashes and more rashes...

Posted by Anonymous, 1 Reply
OK...what does the rash associated with ARS appear as? Like an allergic reaction type rash or something real severe, and spread out over the body...

Read more »

Rash!!!!! on my feet???!!!

Posted by stupidgirl, 3 Replies
this morning i woke up to a itchy foot. Just one foot. My left foot, applied lotion and went about my day. I get out of class take off my shoes and socks. Now i have a rash on both feet. Just on the top, and it spreads if i itch it. this is very up... Read more »

And Yet another Rash Question

Posted by Anonymous, 1 Reply
Can HIV rash resemble a bruise and disapear after a week and a half?

Read more »